# SDR ASAA2016041416413

- Difficulty date: April 14, 2016
- Submitted: April 18, 2016
- Operation: Air carrier
- Aircraft: N535AS
- Make and model: Boeing 737890
- Aircraft serial: 35200
- Aircraft time: 20,828 hours, 6,063 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: SG81911
- Condition: Detached
- Location: Pax Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

1 OF AISLE LIGHTING STRIPS NEAR FORWARD GALLEY IS COMING UP AND IS A POSSIBLE TRIP HAZARD.  ACFT GROUNDED.  INSTALLED 4 FT OF PHOTOLUMINESCENT STRIP ON AISLE NEAR FWD GALLEY.  OPS CHECK GOOD, REF AMM 33-51-15-100-801.
